# SDR 97ZZZX4160

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Loose
- Location: Fire Loop Lt W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

ON DEPARTURE FROM PHX, GOT FIRE WARNING BELL, BUT NO OTHER INDICATION OF A FIRE.  DUMPED FUEL AND RETURNED TO PHX, UNEVENTFUL LANDING.  FOUND GROUND WIRE LOOSE ON THE FIRE LOOP IN THE LT WHEELWELL, TIGHTENED WIRE AND FUNCTION TEST NORMAL.
